# SDR ZW0A0106005

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,782 hours, 9,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 65801003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SEATS 1-2-3 JH WERE INOP, THE CAUSE WAS WEAR. REPLACED FLEX CALE CONNECTORS  P/N 65801-003 AND RELAMPED ASSY.WITH P/N 97F9705.LAST CHECK C 01/27/01 LAX   ---CLOSED---
